# SDR CA081120001

- Difficulty date: November 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O320D1A
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: SL12
- Condition: Unserviceable
- Location: Seat Belt Assy
- Part time: 437 hours
- Component: Seat Belt Assy, Grob
- Component part number: BL4020454
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BUCKLE WOULD NOT RELEASE.
